Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Symmetrization of the product of Hermitian operators

COMPUTER PHYSICS COMMUNICATIONS, vol.274, 2022 (Peer-Reviewed Journal) identifier identifier

Explicit examples of constant curvature surfaces in the supersymmetric CP2 sigma model

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2485-2499, 2022 (Peer-Reviewed Journal) identifier identifier

Superintegrable systems with spin and second-order tensor and pseudo-tensor integrals of motion

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.54, no.30, 2021 (Peer-Reviewed Journal) identifier identifier

Nth-Order superintegrable systems separating in polar coordinates

Geometry, Integrability and Quantization, vol.21, pp.334-348, 2020 (Peer-Reviewed Journal) identifier identifier

General Nth-order superintegrable systems separating in polar coordinates

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.51, no.40, 2018 (Peer-Reviewed Journal) identifier identifier

Holomorphic solutions of the susy Grassmannian sigma-model and gauge invariance

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.51, no.18, 2018 (Peer-Reviewed Journal) identifier identifier

Second-Order Integrals for Systems in E-2 Involving Spin

ADVANCES IN MATHEMATICAL PHYSICS, 2015 (Peer-Reviewed Journal) identifier identifier

Superintegrable systems with spin and second-order integrals of motion

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.45, no.47, 2012 (Peer-Reviewed Journal) identifier identifier

Integrable and superintegrable systems with spin in three-dimensional Euclidean space

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.42, no.38, 2009 (Peer-Reviewed Journal) identifier identifier

On analytic descriptions of two-dimensional surfaces associated with the CPN-1 sigma model

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.42, no.17, 2009 (Peer-Reviewed Journal) identifier identifier

SURFACES OBTAINED FROM CPN (-) (1) SIGMA MODELS

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.23, no.32, pp.5137-5157, 2008 (Peer-Reviewed Journal) identifier identifier

Conformally parametrized surfaces associated with CPN(-1) sigma models

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.41, no.6, 2008 (Peer-Reviewed Journal) identifier identifier

The integrability of Pauli system in Lorentz violating background

JOURNAL OF HIGH ENERGY PHYSICS, no.1, 2008 (Peer-Reviewed Journal) identifier identifier

Integrable and superintegrable systems with spin

JOURNAL OF MATHEMATICAL PHYSICS, vol.47, no.10, 2006 (Peer-Reviewed Journal) identifier identifier

Prolongation algebra and Backlund transformations of Drinfeld-Sokolov system of equations

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.16, no.26, pp.4261-4269, 2001 (Peer-Reviewed Journal) identifier identifier

Articles Published in Other Journals

Impasse of the Desire

AYNA Klinik Psikoloji Dergisi, vol.4, no.3, pp.11-23, 2017 (Peer-Reviewed Journal) Sustainable Development

Refereed Congress / Symposium Publications in Proceedings

Higher-order superintegrable systems separating in polar coordinates

32nd International Colloquium on Group Theoretical Methods in Physics (ICGTMP Group), Prague, Czech Republic, 9 - 13 July 2018, vol.1194 identifier identifier

SUPERINTEGRABLE SYSTEMS WITH SPIN IN TWO-AND THREE-DIMENSIONAL EUCLIDEAN SPACES

SPT 2007—Symmetry and perturbation theory, Lecce, Italy, 2 - 09 June 2007, pp.215-222

Books & Book Chapters

Constant Curvature Holomorphic Solutions of the Supersymmetric G(2, 4) Sigma Model

in: Quantum Theory and Symmetries. CRM Series in Mathematical Physics., M.B. Paranjape,Richard MacKenzie,Zora Thomova,Pavel Winternitz,William Witczek-Krempa, Editor, Springer-Verlag , Montreal, pp.91-100, 2021